Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: when to restart lamictal after itch

Posted by John Bower on December 18, 2001, at 23:49:56

In reply to Re: when to restart lamictal after itch john bower, posted by Mr. Scott on December 18, 2001, at 18:57:41

Scott,
Actually I've gone down to 6.25 mg in the am and 6.25 mg in the evening. My pdoc put me on lithium because the lamictal is taking so long to go up now (before I was on 12.5 to 25 to 50 to 75 wwithout problems before I messed up and went up to 100 after 3 days and got an itch in 20 minutes).

I am getting nightmares for 4 days since I've started the lamictal (long-duration nightmares, rather unpleasant, you wake up --- or think you wake up from one nightmare -- and then go back to another nightmare) and get up exhausted in the morning from the nightmares.

I am not getting an itch at 6.25 mg (did get one at 12.5 mg) or a rash, but I'm very careful and I will stop at 25 mg or 50 mg ---- because I'll most probably take lithium for mania, and lamictal for its anti-depressive effect in bipolars.

regards


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John Bower thread:71041
URL: http://www.dr-bob.org/babble/20011213/msgs/87367.html